MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5307
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxzero multi-fuse pressure rated extension set with needleless connector(s) separated.The following information was received by the initial reporter with the verbatim: 1 set was attached to a patient and found to be snapped in 2.Clinician has tested another few from 2 different lots and found them to be easily pulled apart.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot #: 21076260 d4.Medical device expiration date: 05/19/2024 h4.Device manufacture date: (b)(6) 2021 investigation results: (b)(6) samples were received for investigation of (b)(4); two samples were received with opened packaging from lot 21055925, and the remaining four samples were received with opened packaging from lot 21076260.No residual fluid was present in the returned samples.A visual inspection of the returned samples confirmed the customer's experience, in each instance the tubing joint below the tubing to tubing connector was separated; a closer inspection of the tubing identified the presence of solvent at the affected joint in each instance.The details of this feedback were forwarded to the manufacturing site for investigation.A definitive root cause for the customer's experience could not be determined in this instance, as analysis of the returned samples suggested that they had been correctly assembled.However it is possible that the separation may have occurred due to an inconsistent application of solvent coupled with a pulling force.A review of the production records for lot 21055925 and 21076260 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The quality team at the manufacturing site has been informed of this report in order to be aware of the reported feedback during future production of this product.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the mz5307 product in the past 12 months.

Brand Name
BD MAXZERO MULTI-FUSE PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18350984
Report Number9616066-2023-02424
Device Sequence Number17695226
Product Code FPA
UDI-Device Identifier10885403230608
UDI-Public(01)10885403230608
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/19/2024
Device Catalogue NumberMZ5307
Device Lot Number21055926
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown